# SDR TZR2005F00001

- Difficulty date: March 4, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N409TE
- Make and model: Cessna 401A
- Aircraft serial: 401A0118
- Engine: Cont TSIO520E
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 509410
- Condition: Cracked
- Location: Mlg
- Part time: 8,875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT MAIN LANDING GEAR HAD CRACKS ON THE BOSS AREA WHERE THE TORQUE LINKS ATTACH.  THE CRACKS WERE ABOUT .2500 INCH LONG AND LACATED NEXT TO WHERE THE BOSS CONNECTS TO THE TUBE. (SW05200506155) (K)
